# SDR SWAA2022041210572

- Difficulty date: December 11, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BETWEEN BS 767 TO BS 787 AND STR 25L / STR 25R AT AFT CARGO COMPARTMENT / REPLACED STRAP LOCATED BETWEEN BS 767 TO BS 787 AND STR25L 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7500 REV C
